Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 71, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 19, 2015, 5:33 PM CDT for Jack County, Young County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 5:33 PM CDT (22:33 UTC)
- Expired
- May 19, 2015, 6:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.75 in
Counties Jack County, TX, Young County, TX
The radar
The Altus AFB radar (KFDR), 121 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:09 PM CDT | HAIL 1 | Antelope, TX | QUARTER SIZE HAIL IN ANTELOPE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431
WFUS54 KFWD 192233
TORFWD
TXC237-503-192300-
/O.NEW.KFWD.TO.W.0071.150519T2233Z-150519T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 533 PM CDT...A CONFIRMED TORNADO WAS LOCATED 13 MILES EAST OF
OLNEY...MOVING EAST AT 35 MPH.
HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...PUBLIC CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN YOUNG AND NORTHWESTERN JACK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3340 9842 3347 9842 3347 9813 3337 9808
3326 9856 3340 9862
TIME...MOT...LOC 2233Z 249DEG 29KT 3338 9852
TORNADO...OBSERVED
HAIL...2.75IN
$$
AJS1 follow-up statement
682
WWUS54 KFWD 192248
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT TUE MAY 19 2015
TXC237-503-192300-
/O.CON.KFWD.TO.W.0071.000000T0000Z-150519T2300Z/
YOUNG TX-JACK TX-
548 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN YOUNG AND NORTHWESTERN JACK COUNTIES...
AT 547 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES SOUTH OF WINDTHORST...OR 16 MILES SOUTHEAST OF
ARCHER CITY...MOVING EAST AT 25 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN YOUNG AND NORTHWESTERN JACK COUNTIES. IN
ADDITION...STRONG STRAIGHT LINE WINDS WILL BE POSSIBLE AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3345 9841 3345 9812 3340 9810 3337 9808
3333 9826 3330 9853 3339 9859 3338 9841
TIME...MOT...LOC 2247Z 251DEG 22KT 3340 9844
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
15-BAINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 3:50 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 19, 3:50 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 350 PM CDT TUE MAY 19 2015 CORRECTED FIRST LINE IN 4TH PARAGRAPH .DISCUSSION... DUE TO PERSISTENT LOW CLOUDS...AFTERNOON TEMPERATURES ARE GENERALLY COOLER THAN 24 HOURS EARLIER. BUT WITH DEW POINTS AROUND 70F AND LITTLE TO NO INHIBITION...CONVECTIVE CELLS HAVE DEVELOPED ACROSS NORTH AND CENTRAL TEXAS IN SIMILAR FASHION. MLCAPE VALUES HAVE SOARED ABOVE 2000J/KG IN MANY AREAS SOUTH OF THE I-20 CORRIDOR...WITH VALUES APPROACHING 2500J/KG IN FAR SOUTHERN ZONES WHERE TEMPS HAVE REACHED THE MID 80S. PW VALUES NEARLY 2 INCHES IN THESE AREAS WILL ASSURE CONSIDERABLE PRECIP LOADING IN STRONG UPDRAFTS. DESPITE MORE PROGRESSIVE MOVEMENT TODAY...THIS SHOULD RESULT IN A FEW DOWNBURSTS...A SUBSET OF WHICH MAY REACH SEVERE LIMITS AT THE SURFACE. SPEED SHEAR IS RATHER ORDINARY...BUT THE DIRECTIONAL SHEAR IN THE LOWEST 3KM IS SUFFICIENT TO ROTATE THESE STRONG UPDRAFTS. IN HIGH-INSTABILITY ENVIRONMENTS...TORNADOES CAN OCCUR WITH THESE MINI-SUPERCELLS. ALTHOUGH THE LOW-LEVEL FLOW REMAINS WEAK...IT HAS RECOVERED ENOUGH TO PREVENT THE SLOW-MOVING MEANDERING STORMS WE ENCOUNTERED ON MONDAY. NONETHELESS...THE FLOOD THREAT WILL CONTINUE WITH HIGH PRECIPITATION EFFICIENCY AND SATURATED SOILS. CREEKS AND STREAMS...AS WELL AS MAIN-STEM RIVERS...REMAIN PRONE TO FLOOD. NORTH OF I-20...TEMPERATURES ARE STRUGGLING TO REACH 80 DEGREES. THIS IS LIMITING INSTABILITY TO VALUES UNDER 1500J/KG. BUT IN FAR NORTHERN ZONES...WHERE A PASSING SHORTWAVE WILL ENHANCE THE FORCING ALOFT...DEEP SURFACE-BASED CONVECTION WILL OCCUR. THOUGH STILL IN THE WARM SECTOR...THESE CELLS WILL BE CLOSER TO A FRONTAL BOUNDARY...WHICH WILL BACK THE SURFACE WINDS...ENHANCING THE TORNADO THREAT. AT THIS TIME...ONLY MONTAGUE AND COOKE ARE INCLUDED IN A TORNADO WATCH THAT CONTINUES THROUGH 9 PM. MUCH OF THIS CONVECTION IS DIURNALLY DRIVEN AND WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING. THE BULK OF THE ACTIVITY OVERNIGHT WILL BE NORTH OF THE I-20 CORRIDOR...ASSOCIATED WITH THE TRANSITING SHORTWAVE ENERGY. THE SEVERE POTENTIAL WILL DIMINISH... BUT THE THREAT OF HEAVY RAIN WILL PERSIST. DESPITE SOME SUBSIDENCE AND SHORTWAVE RIDGING ON WEDNESDAY...THE EXITING SHORTWAVE TROUGH WILL HELP DRAG THE FRONTAL BOUNDARY INTO THE I-20/I-30 CORRIDORS AT PEAK HEATING WEDNESDAY AFTERNOON. SEVERE STORMS WILL BE POSSIBLE ALONG THE BOUNDARY...BUT THEIR DURATION WILL DEPEND ON THE SPEED OF THE FRONT AND THE EXTENT OF THE CONVECTION DEVELOPING A SOUTHWARD-MOVING COLD POOL THAT COULD LIMIT THE LIFESPAN OF INDIVIDUAL UPDRAFTS. HOWEVER...STORM MOTION NEARLY PARALLEL TO THE BOUNDARY COULD PROLONG ROTATING UPDRAFTS SUFFICIENTLY FOR A FEW TORNADOES. THEN AGAIN...IF TOO MANY UPDRAFTS ARE COMPETING...TRAINING ALONG THE BOUNDARY AND A RESULTING FLOOD THREAT MAY BE THE PRIMARY HAZARD. DEPENDING ON THE EXTENT OF THE WEDNESDAY CONVECTIVE ACTIVITY...THE FRONT MAY PASS THROUGH THE ENTIRE CWA. EVEN THOUGH DEW POINTS WILL BE REDUCED IN THE POSTFRONTAL AIR ON THURSDAY...OVERRUNNING 850MB MOISTURE AND RENEWED SOUTHWEST FLOW ALOFT SHOULD PREVENT A BREAK IN THE WET PATTERN. RAIN CHANCES WILL STEADILY INCREASE INTO THE HOLIDAY WEEKEND...LIKELY DISRUPTING OUTDOOR ACTIVITIES. IT STILL APPEARS THE MAIN EVENT WILL BE SATURDAY NIGHT INTO SUNDAY...WHEN A POTENT SHORTWAVE TRACKS THROUGH NORTH AND CENTRAL TEXAS. GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE POSITION AND TIMING...THOUGH THIS FAR OUT...THERE ARE UNSURPRISINGLY SOME DIFFERENCES IN STRENGTH. WITH THE CURRENT PROJECTED TIMING...THE MAIN CONCERN WOULD BE WIDESPREAD RAINFALL AND FLOODING. 25 && .AVIATION... /ISSUED 109 PM CDT TUE MAY 19 2015/ CONCERNS...SCATTERED SHOWERS/THUNDERSTORMS. MVFR REDEVELOPING AFTER 06Z...GOING DOWN TO IFR BY 10Z WEDNESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS HAD ALREADY DEVELOPED ACROSS NORTH AND CENTRAL TEXAS AS OF 1730Z. HAVE PLACED A TEMPO TSRA FOR THE 19-24Z PERIOD IN THE METROPLEX AND WACO. EXPECT MVFR CEILINGS TO SPREAD BACK NORTH OVERNIGHT TONIGHT. CEILINGS SHOULD LOWER TO IFR BY 10Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE TONIGHT INTO WEDNESDAY MORNING...FOR NOW HAVE PLACED VSCH STARTING AT 10Z. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 83 61 74 62 / 60 50 50 40 40 WACO, TX 71 85 65 77 63 / 30 20 50 40 40 PARIS, TX 68 80 60 74 59 / 50 50 50 40 30 DENTON, TX 69 81 59 71 60 / 60 50 50 40 40 MCKINNEY, TX 69 81 60 74 60 / 60 50 50 40 30 DALLAS, TX 70 84 62 74 63 / 50 50 50 40 40 TERRELL, TX 70 83 63 77 62 / 40 40 50 40 30 CORSICANA, TX 70 84 65 77 64 / 30 30 50 40 30 TEMPLE, TX 69 84 67 78 64 / 20 20 40 40 40 MINERAL WELLS, TX 68 81 59 71 60 / 50 50 50 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ091-100>102- 115-116. && 58/25
Hazardous weather outlook, May 19, 4:00 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT TUE MAY 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.
In the hours before
Special weather statement, May 19, 2:50 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT TUE MAY 19 2015
TXZ134-192030-
ELLIS TX-
250 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 330 PM CDT...
AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARDWELL...OR NEAR ENNIS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAXAHACHIE...ENNIS...MIDLOTHIAN...RED OAK...FERRIS...PALMER...OAK
LEAF...BARDWELL...ALMA...GARRETT AND PECAN HILL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35E BETWEEN MILE MARKERS 392 AND 409.
INTERSTATE 45 BETWEEN MILE MARKERS 244 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3215 9674 3240 9699 3255 9680 3255 9653
3253 9651 3251 9650 3251 9651 3250 9650
3248 9651 3243 9648 3241 9644 3235 9645
3233 9643 3233 9638
TIME...MOT...LOC 1950Z 235DEG 25KT 3233 9675
AJSLocal storm report, May 19, 3:26 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TORNADO 4 ENE WAXAHACHIE 32.42N 96.79W
05/19/2015 ELLIS TX LAW ENFORCEMENT
TORNADO 4 MILES EAST OF WAXAHACHIE. MEDIA VIDEO CONFIRMS
TOUCHDOWN.Special weather statement, May 19, 4:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE MAY 19 2015
TXZ119-121-192215-
DALLAS TX-KAUFMAN TX-
431 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS AND NORTHERN
KAUFMAN COUNTIES UNTIL 515 PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COMBINE...OR NEAR SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MESQUITE...TERRELL...SEAGOVILLE...FORNEY...KAUFMAN...CRANDALL...
COMBINE...TALTY...OAK GROVE...POST OAK BEND CITY...OAK RIDGE AND
LAWRENCE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 485 AND 512.
LAT...LON 3259 9608 3250 9650 3251 9651 3251 9650
3253 9651 3255 9654 3262 9662 3281 9642
3282 9630 3284 9629 3284 9613 3278 9607
TIME...MOT...LOC 2131Z 231DEG 22KT 3262 9650
AJSLocal storm report, May 19, 4:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 N CRANDALL 32.69N 96.45W
05/19/2015 E1.00 INCH KAUFMAN TX FIRE DEPT/RESCUE
QUARTER SIZE HAIL NEAR I-20 AT FM741Special weather statement, May 19, 5:25 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 525 PM CDT TUE MAY 19 2015 TXZ116-192315- PALO PINTO TX- 525 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PALO PINTO COUNTY UNTIL 615 PM CDT... AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GORDON...OR 18 MILES NORTHEAST OF RANGER...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINERAL WELLS...GORDON...STRAWN AND MINGUS. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 370 AND 389. LAT...LON 3286 9806 3251 9807 3252 9853 3267 9858 TIME...MOT...LOC 2225Z 249DEG 30KT 3261 9841 AJS
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:15 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Falls, McLennan | 2 hr |
| May 18, 8:03 PM CDT | Areal Flood Advisory | FWD | Milam | 117 min |
| May 18, 8:26 PM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| May 18, 8:36 PM CDT | River Flood Warning | FWD | Limestone | 40 hr |
| May 18, 8:41 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| May 18, 9:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 18, 10:44 PM CDT | Special Weather Statement | FWD | Bell, Robertson | 46 min |
| May 19, 3:48 AM CDT | Flash Flood Watch | FWD | Collin, Comanche, Cooke, Dallas, Delta, Denton and 24 more | 32 hr |
| May 19, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 38 min |
| May 19, 2:50 PM CDT | Special Weather Statement | FWD | Ellis | 40 min |
| May 19, 3:07 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| May 19, 3:09 PM CDT | Tornado Warning | FWD | Ellis | 36 min |
| May 19, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 41 min |
| May 19, 4:10 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| May 19, 4:31 PM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| May 19, 5:25 PM CDT | Special Weather Statement | FWD | Palo Pinto | 50 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 50 min |
| May 19, 5:46 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 19, 5:56 PM CDT | Tornado Warning | FWD | Jack | 49 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 19, 5:59 PM CDT | Tornado Warning | FWD | Palo Pinto | 46 min |
| May 19, 6:26 PM CDT | Tornado Warning | FWD | Palo Pinto | 49 min |
| May 19, 6:36 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| May 19, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| May 19, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 42 min |
| May 19, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.